MathSciNet Relay Station
MathSciNet bibliographic data
MR2227085 82C22 (60F10 60K35)
Bodineau, T.; Derrida, B. Current large deviations for asymmetric exclusion processes with open boundaries. J. Stat. Phys. 123 (2006), no. 2, 277–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement